Integer solutions of some equations

Shorey, T. N. (1986) Integer solutions of some equations Current Science, 55 (17). pp. 815-817. ISSN 0011-3891

PDF - Publisher Version

Official URL:


An account of author's recent work on perfect powers in values of certain polynomials at integer points is given.

Item Type:Article
Source:Copyright of this article belongs to Current Science Association.
ID Code:67756
Deposited On:31 Oct 2011 13:23
Last Modified:18 May 2016 14:43

Repository Staff Only: item control page